# SDR USAA970296

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N592US
- Make and model: Boeing 737301
- Aircraft serial: 23937
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 6545815
- Condition: Corrosion
- Location: Bs 344
- Part time: 31,920 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-6 VISUAL INSPECTION, FOUND CORROSION AROUND SCREW HOLES ON FLOOR BEAM STA 344 LBL 9.5, 21, 28, AND 49.  CORROSION TASK NR C53-107-02.  REMOVED AND REPLACED T-CAP PER TYPICAL REPAIR DOCUMENT 53-10-03.  (X)
